Universidad Complutense de Madrid
E-Prints Complutense

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 3.

Llavona, José G. y Lindström, Mikael (1992) Compact and weakly compact homomorphisms between algebras of continuous functions. Journal of Mathematical Analysis and Applications, 166 (2). pp. 325-330. ISSN 0022-247X

Biström, Peter y Jaramillo Aguado, Jesús Ángel y Lindström, Mikael (1998) Polynomial compactness in Banach spaces. Rocky Mountain Journal of Mathematics, 28 (4). pp. 1203-1226. ISSN 0035-7596

Alba Alonso, Saturnino de y Lindström, Mikael y Schumacher, T.E. y Malo, D.D. (2004) Soil landscape evolution due to soil redistribution by tillage: a new conceptual model of soil catena evolution in agricultural landscapes. Catena, 58 . pp. 77-100. ISSN 0341-8162

Esta lista fue generada el Fri Jun 22 06:07:35 2018 CEST.